Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 165, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 1:52 PM EDT for DeKalb County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 1:52 PM EDT (17:52 UTC)
- Expired
- May 10, 2019, 1:52 PM EDT
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South River at Flakes Mill Road near Snapfinger (SFMG1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02203900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
735 WGUS42 KFFC 191752 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 152 PM EDT Fri Apr 19 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... South River near Snapfinger affecting DeKalb County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC089-200752- /O.NEW.KFFC.FL.W.0165.190419T1752Z-000000T0000Z/ /SFMG1.1.ER.190419T1719Z.190419T1732Z.000000T0000Z.NO/ 152 PM EDT Fri Apr 19 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The South River near Snapfinger. * From this afternoon until further notice. * At 1 PM Friday the stage was 13.2 feet and rising. * Flood stage is 13 feet. * At 13 feet...Flood stage is reached. Minor flooding will occur in the woodlands and natural flood plain of the river upstream and downstream from the gage on Flakes Mill Road. Portions of the Chapel Park just west of the gage will begin to flood. && LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419 $$
3 follow-up statements
998 WGUS82 KFFC 192147 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 547 PM EDT Fri Apr 19 2019 ...The Flood Warning continues for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties South River near Snapfinger affecting De Kalb County GAC135-297-200710- /O.CON.KFFC.FL.W.0133.000000T0000Z-190420T0710Z/ /ALCG1.2.ER.190419T1329Z.190419T1816Z.190420T0110Z.UU/ 547 PM EDT Fri Apr 19 2019 The Flood Warning continues for The Alcovy River near Lawrenceville. * Until late tonight. * At 5 PM Friday the stage was 11.6 feet...and falling. * Moderate flooding is occurring and moderate flooding is forecast. * Flood stage is 9 feet. * At 12 feet...Significant flooding expands further into the woodlands upstream and downstream from the river gauge at New Hope Road. The bridge begins to form an obstacle and act like a dam causing some backwater and erosion eddies to the sides of the bridge. County officials may need to close the bridge. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$ GAC089-201146- /O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/ /SFMG1.1.ER.190419T1719Z.190419T2132Z.000000T0000Z.NO/ 547 PM EDT Fri Apr 19 2019 The Flood Warning continues for The South River near Snapfinger. * Until further notice. * At 5 PM Friday the stage was 16.3 feet...and rising. * Minor flooding is occurring. * Flood stage is 13 feet. * At 17 feet...Minor flooding expands further into the woodlands along the river upstream and downstream from the gage on Flakes Mill Road. Large portions of the Chapel Park west of the gage will be under 4 to 5 feet of water. The flood waters will approach low portions of the service road leading to the Snapfinger Advanced Wastewater Treatment Facility. && LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419 $$
797
WGUS82 KFFC 200231
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1031 PM EDT Fri Apr 19 2019
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near East Canton Downstream I-575 affecting Cherokee
County
Flint River near Woolsey affecting Clayton...Fayette and Spalding
Counties
Line Creek near Senoia affecting Coweta...Fayette and Spalding
Counties
South River near Snapfinger affecting De Kalb County
South River near South Lithonia affecting De Kalb and Rockdale
Counties
Big Haynes Creek near Milstead affecting Newton and Rockdale
Counties
GAC063-113-255-201630-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190419T1913Z.190420T0145Z.000000T0000Z.UU/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The Flint River near Woolsey.
* Until further notice.
* At 9 PM Friday the stage was 48.5 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 48 feet.
* At 48 feet...Flood stage is reached. Minor flooding begins of the
natural flood plain upstream and downstream from the gage on
Hampton Woolsey Road. This will primarily affect woodlands...
agricultural fields and pastures.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC077-113-255-201630-
/O.CON.KFFC.FL.W.0163.000000T0000Z-000000T0000Z/
/LING1.1.ER.190419T1651Z.190420T0031Z.000000T0000Z.NO/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The Line Creek near Senoia.
* Until further notice.
* At 10 PM Friday the stage was 12.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 13.5 feet...Minor flooding of the natural flood plain expands
further into agricultural and wooded areas. The water level reaches
the bottom of the USGS gage house.
&&
LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455
$$
GAC057-201630-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.190419T1842Z.190420T0200Z.000000T0000Z.UU/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 10 PM Friday the stage was 20.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues to expand in the woodlands
and fields along the river generally east of Canton near the
Interstate 575 bridge. A rock landing and grassy lot behind a pump
station off of Riverstone Parkway and areas behind the businesses
on Old Ball Ground Highway and Keith Drive are flooded with up to
two feet of water.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC089-201630-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/SFMG1.1.ER.190419T1719Z.190419T2231Z.000000T0000Z.NO/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The South River near Snapfinger.
* Until further notice.
* At 10 PM Friday the stage was 15.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* At 15 feet...Minor flooding continues to expand further into the
woodlands along the river upstream and downstream from the gage on
Flakes Mill Road. Large portions of the Chapel Park west of the
gage will be under 2 to 3 feet of water.
&&
LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419
$$
GAC089-247-201630-
/O.CON.KFFC.FL.W.0169.000000T0000Z-000000T0000Z/
/SOUG1.1.ER.190419T1837Z.190419T2345Z.000000T0000Z.NR/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The South River near South Lithonia .
* Until further notice.
* At 10 PM Friday the stage was 12.9 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding will occur in
portions of the woodlands and fields near the river upstream and
downstream from the gage on Klondike Road.
&&
LAT...LON 3362 8419 3367 8415 3365 8410 3357 8404
3353 8410 3361 8416
$$
GAC217-247-201630-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.190419T2150Z.190420T0215Z.000000T0000Z.NO/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The Big Haynes Creek near Milstead .
* Until further notice.
* At 10 PM Friday the stage was 15.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues in the woodlands along the
creek upstream and downstream from the gage on Bald Rock Road near
the Georgia International Horse Park. Low lying portions of
residential backyards on Highlands Forest Lane...Highlands Creek
Way and Highlands Ridge Lane begin to flood.
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395
$$698
WGUS82 KFFC 200830
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
430 AM EDT Sat Apr 20 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
Chattahoochee River near Vinings Cobb Parkway affecting Cobb and
Fulton Counties
South River near Snapfinger affecting De Kalb County
South River near South Lithonia affecting De Kalb and Rockdale
Counties
Little Haynes Creek near Milstead affecting Newton and Rockdale
Counties
GAC117-200900-
/O.CAN.KFFC.FL.W.0125.000000T0000Z-190420T0830Z/
/CMGG1.1.ER.190419T1154Z.190419T2030Z.190420T0725Z.UU/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes effect immediately.
* At 0345 AM Saturday the stage was 5.9 feet...and
falling.
* Flood stage is 6.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC067-121-200900-
/O.CAN.KFFC.FL.W.0130.000000T0000Z-190420T0830Z/
/VIXG1.2.ER.190419T1150Z.190419T2230Z.190420T0728Z.NO/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The Chattahoochee River near Vinings Cobb Parkway.
* This takes effect immediately.
* At 0345 AM Saturday the stage was 13.8 feet...and
falling.
* Flood stage is 14.0 feet.
* The river will continue to fall.
&&
LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449
$$
GAC089-200900-
/O.CAN.KFFC.FL.W.0165.000000T0000Z-190420T0830Z/
/SFMG1.1.ER.190419T1719Z.190419T2231Z.190420T0518Z.NO/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The South River near Snapfinger.
* This takes effect immediately.
* At 415 AM Saturday the stage was 10.1 feet...and
falling.
* Flood stage is 13.0 feet.
* The river will continue to fall.
&&
LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419
$$
GAC089-247-200900-
/O.CAN.KFFC.FL.W.0169.000000T0000Z-190420T0830Z/
/SOUG1.3.ER.190419T1837Z.190420T0445Z.190420T0737Z.NR/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The South River near South Lithonia .
* This takes effect immediately.
* At 400 AM Saturday the stage was 11.8 feet...and
falling.
* Flood stage is 12.0 feet.
* The river will continue to fall.
&&
LAT...LON 3362 8419 3367 8415 3365 8410 3357 8404
3353 8410 3361 8416
$$
GAC217-247-200900-
/O.CAN.KFFC.FL.W.0166.000000T0000Z-190420T0830Z/
/MLHG1.2.ER.190419T1655Z.190419T2201Z.190420T0533Z.UU/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The Little Haynes Creek near Milstead.
* This takes effect immediately.
* At 0345 AM Saturday the stage was 9.0 feet...and
falling.
* Flood stage is 10.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 1:18 PM EDT, 34 minutes earlier.
Area forecast discussion, Apr 19, 1:18 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 118 PM EDT Fri Apr 19 2019 .PREV DISCUSSION... /Issued 1108 AM EDT Fri Apr 19 2019/ UPDATE... Updated to add watch for E portions of the CWFA. PREV DISCUSSION... /Issued 911 AM EDT Fri Apr 19 2019/ UPDATE... Tornado Watch has expired. The potential for severe weather continues mainly across areas along and east of a line from Athens to Columbus. The primary hazards will be damaging wind gusts, localized flooding and lightning. A brief tornado will also be possible. Also, tweaked the hourly grid and pops according to current trends. PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/ PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/ SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL && .AVIATION... 18Z Update... Models are progging a prolonged period of MVFR CIGs as an upper low moves across behind the cold front moving through today. In addition, iso/sct shra likely as the upper low moves across. Will likely have to add VCSH/Tempo groups when coverage becomes greater. Winds have switched over to the west side and will remain gusty through the period. CIGs may lift to VFR late tomorrow afternoon. //ATL Confidence...18Z Update... Med confidence shra timing. High confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 100 40 60 10 Atlanta 67 44 56 45 / 100 60 70 5 Blairsville 65 38 48 37 / 100 70 70 20 Cartersville 66 43 55 40 / 90 70 70 10 Columbus 70 46 63 44 / 90 30 30 0 Gainesville 68 43 53 42 / 100 60 70 10 Macon 74 45 61 44 / 100 20 20 0 Rome 66 42 56 40 / 80 70 70 5 Peachtree City 67 44 59 42 / 100 60 60 0 Vidalia 77 49 64 47 / 100 30 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 6 PM EDT this evening for the following zones: Baldwin...Dodge...Emanuel...Glascock...Hancock... Jefferson...Johnson...Laurens...Montgomery...Taliaferro... Telfair...Toombs...Treutlen...Warren...Washington...Wheeler... Wilkes...Wilkinson. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...NListemaa
Hazardous weather outlook, Apr 19, 11:00 AM EDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1100 AM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1100 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered severe thunderstorms will remain possible across portions of Georgia through this afternoon. The greatest potential for any severe thunderstorms will be east of a line from Athens to Milledgeville to Abbeville. The main hazard will be damaging winds, frequent lighting and localized flooding. A brief tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 19, 12:25 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1225 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 1 SW ROCKLEDGE 32.44N 82.71W
04/19/2019 LAURENS GA SOCIAL MEDIA
A TREE WAS DOWNED ONTO I-16 EASTBOUND NEAR MILE MARKER
65.
&&
EVENT NUMBER FFC1900177
RWILLISSpecial weather statement, Apr 19, 12:37 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1237 PM EDT Fri Apr 19 2019
GAZ036>038-049-050-059>061-072-073-082-191715-
Morgan GA-Putnam GA-Baldwin GA-Hancock GA-Bibb GA-Oglethorpe GA-
Jones GA-Jasper GA-Clarke GA-Greene GA-Oconee GA-
1237 PM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...PUTNAM...BALDWIN...
NORTHWESTERN HANCOCK...NORTHERN BIBB...OGLETHORPE...JONES...
SOUTHEASTERN JASPER...SOUTHEASTERN CLARKE...GREENE AND OCONEE
COUNTIES UNTIL 115 PM EDT...
At 1237 PM EDT...a line of strong thunderstorms was along a line
extending from Watkinsville to near Clinton...and moving northeast at
40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Madison, Greensboro, Gray,
Watkinsville, Lexington, Union Point, Winterville, Crawford, North
High Shoals, Bostwick, Arnoldsville, Woodville, Siloam, Shady Dale,
Maxeys, Bishop and Payne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3302 8315 3284 8369 3390 8350 3403 8300
TIME...MOT...LOC 1637Z 242DEG 34KT 3387 8343 3296 8359
WIND...40MPHLocal storm report, Apr 19, 12:51 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND DMG RHINE 31.99N 83.20W
04/19/2019 DODGE GA 911 CALL CENTER
A TREE WAS DOWNED ONTO 2ND STREET NEAR INTERSECTION OF
SYCAMORE STREET.
&&
EVENT NUMBER FFC1900178
RWILLISLocal storm report, Apr 19, 12:58 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM TSTM WND DMG 2 NNW MILAN 32.05N 83.08W
04/19/2019 DODGE GA 911 CALL CENTER
A TREE WAS DOWNED ON MARION SHEFFIELD RD NEAR
MILAN-CHAUNCEY RD.
&&
EVENT NUMBER FFC1900179
RWILLISSpecial weather statement, Apr 19, 1:12 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
112 PM EDT Fri Apr 19 2019
GAZ027-036>039-049>051-060-061-073-191800-
Taliaferro GA-Wilkes GA-Madison GA-Morgan GA-Putnam GA-Baldwin GA-
Hancock GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
112 PM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WESTERN WILKES...
MADISON...SOUTHEASTERN MORGAN...PUTNAM...NORTHWESTERN BALDWIN...
NORTHERN HANCOCK...OGLETHORPE...EASTERN CLARKE...GREENE AND
SOUTHEASTERN OCONEE COUNTIES UNTIL 200 PM EDT...
At 111 PM EDT...a line of strong thunderstorms was along a line
extending from near Pocataligo to near Plant Harlee Branch...and
moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Eatonton, Greensboro, Sparta, Danielsville, Crawfordville, Lexington,
Union Point, Comer, Winterville, Crawford, Colbert, Arnoldsville,
Ila, Woodville, White Plains, Siloam, Carlton, Maxeys, Rayle and
Hull.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3350 8283 3347 8287 3343 8283 3334 8284
3311 8340 3426 8330 3424 8324 3424 8317
3427 8311 3423 8308 3417 8310 3415 8306
3405 8299 3403 8294 3402 8294 3401 8293
3401 8291 3398 8286 3399 8284 3398 8280
TIME...MOT...LOC 1711Z 239DEG 34KT 3423 8324 3322 8334
WIND...40MPHLocal storm report, Apr 19, 1:23 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 3 ESE GREENVILLE 33.02N 84.67W
04/19/2019 MERIWETHER GA DEPT OF HIGHWAYS
WALNUT CREEK OVERFLOWED ITS BANKS AND COVERED GA-18
WITH WATER.
&&
EVENT NUMBER FFC1900180
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.